# SDR 2006FA0000810

- Difficulty date: June 20, 2006
- Submitted: August 17, 2006
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 58210007
- Part serial: 129013
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER GOVERNOR FAILED AFTER 2.5 HOURS OF OPERATION AFTER OVERHAUL. (K)
